# SDR UHLA013169

- Difficulty date: February 21, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Part time: 19,512 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 287 - TTN-BUF - CREW NOTICED THE RIGHT GEAR DOOR LIGHT ILLUMINATING WHILE APPROACHING BUF.  CREW LANDED WITHOUT ANY INCIDENTS.  BUF MAINTENANCE TROUBLESHOT SYSTEM, WIRING, DOOR AND GEAR SENSOR/TARGET GAPS.  PERFORMED SIX GEAR SWINGS.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED TO SERVICE.  MAINTENANCE TRACED WIRING FOR THE RIGHT MAIN UPLOCK SENSOR AND FOUND 3 PINCHED WIRES. ABLE TO DUPLICATE PROBLEM BY FLEXING WIRES.  REPAIRED WIRES AND CYCLED GEAR.  OPS CHECK AND CHECK FLIGHT BOTH GOOD. (M)
